×

Found 78 Documents (Results 1–78)

100
MathJax

Introduction to interpolation theory. (English) Zbl 1361.46018

Navarro Pascual, Juan Carlos (ed.) et al., Proceedings of the 5th international school “Advanced courses of mathematical analysis V”, Almería, Spain, September 12–16, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4699-68-6/hbk; 978-981-4699-70-9/ebook). 27-48 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Isometric embeddings of subspaces of \(L_ \alpha\)-spaces and maximal representation for symmetric stable processes. (English) Zbl 0890.46021

Dierolf, Susanne (ed.) et al., Functional analysis. Proceedings of the first international workshop held at Trier University, Germany, September 26–October 1, 1994. Berlin: de Gruyter. 179-182 (1996).
MSC:  46E35 60G07 46G12
PDF BibTeX XML Cite

Hardy inequalities of fractional order via interpolation. (English) Zbl 0882.46014

Agarwal, R. P. (ed.), Inequalities and applications. Dedicated to Wolfgang Walter’s 66th birthday with a tribute by R. M. Redheffer. Singapore: World Scientific. World Sci. Ser. Appl. Anal. 3, 417-430 (1994).
MSC:  46E35 46B70 46M35
PDF BibTeX XML Cite

Some problems of well-posedness of difference schemes on non-uniform grids. (English. Russian original) Zbl 0811.65067

Comput. Math. Math. Phys. 33, No. 4, 511-524 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 4, 561-577 (1993).
Reviewer: S.Burys (Kraków)
PDF BibTeX XML Cite

Optimal interpolation theorem for quasi-Banach spaces \(\ell_ p\) with weights and for operators from von Neumann-Schatten classes in Hilbert pairs. (English. Russian original) Zbl 0807.46084

Math. Notes 53, No. 2, 180-183 (1993); translation from Mat. Zametki 53, No. 2, 94-99 (1993).
PDF BibTeX XML Cite
Full Text: DOI

On the description of interpolation orbits in couples of \(L_ p\) spaces when they are not described by the \(K\)-method. (English) Zbl 0890.46053

Cwikel, Michael (ed.) et al., Interpolation spaces and related topics. Proceedings of a workshop held at the Technion in Haifa, Israel, June 27-July 3, 1990. Bar-Ilan: Bar-Ilan University, Isr. Math. Conf. Proc. 5, 187-206 (1992).
MSC:  46M35 46E30
PDF BibTeX XML Cite

On the boundedness of singular integral operators on the Heisenberg group in weighted generalized Hölder spaces and weighted \(L_ p\)-spaces. (English. Russian original) Zbl 0767.42005

Sov. Math., Dokl. 43, No. 1, 58-62 (1991); translation from Dokl. Akad. Nauk SSSR 316, No. 2, 274-278 (1991).
Reviewer: P.Gurka (Praha)
MSC:  42B20 46E30 43A99
PDF BibTeX XML Cite

Noncommutative \(L_ p\) spaces and operators connected to a von Neumann algebra centralizer. (English. Russian original) Zbl 0631.46060

Sov. Math. 30, No. 6, 87-90 (1986); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1986, No. 6(289), 60-62 (1986).
Reviewer: V.Ya.Golodets
PDF BibTeX XML Cite

On interpolation theory of \(L_ p\) spaces with respect to a state on a von Neumann algebra. (English. Russian original) Zbl 0589.46059

Sov. Math. 29, No. 1, 78-81 (1985); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1985, No. 1, 59-61 (1985).
Reviewer: M.Milman
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software